Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 2018, Volume 483, Number 3, Pages 257–259
DOI: https://doi.org/10.31857/S086956520003240-7
(Mi dan47491)
 

This article is cited in 15 scientific papers (total in 15 papers)

Arithmetic properties of generalized hypergeometric FF-series

V. G. Chirskii

Moscow State University
Citations (15)
Abstract: A generalization of the Siegel–Shidlovskii method in the theory of transcendental numbers is used to prove the infinite algebraic independence of elements (generated by generalized hypergeometric series) of direct products of fields Kv, which are completions of an algebraic number field K of finite degree over the field of rational numbers with respect to valuations v of K extending p-adic valuations of the field Q over all primes p, except for a finite number of them.
English version:
Doklady Mathematics, 2018, Volume 98, Issue 3, Pages 589–591
DOI: https://doi.org/10.1134/S106456241807013X
Bibliographic databases:
Document Type: Article
Language: Russian
Linking options:
  • https://www.mathnet.ru/eng/dan47491
  • This publication is cited in the following 15 articles:
    1. V. G. Chirskii, “Infinite linear independence with constraints on a subset of prime numbers of values of Eulerian-type series with polyadic Liouville parameter”, Doklady Mathematics (Supplementary issues), 106:2 (2022), 154–160  mathnet  crossref  crossref
    2. A. S. Samsonov, “Arifmeticheskie svoistva elementov pryamykh proizvedenii p-adicheskikh polei, II”, Chebyshevskii sb., 22:2 (2021), 236–256  mathnet  crossref
    3. V. G. Chirskii, “Arithmetic properties of values at polyadic Liouville points of Euler-type series with polyadic Liouville parameter”, Doklady Mathematics (Supplementary issues), 106:2 (2022), 150–153  mathnet  crossref  crossref
    4. E. Yu. Yudenkova, “Beskonechnaya lineinaya i algebraicheskaya nezavisimost znachenii F-ryadov v poliadicheskikh liuvillevykh tochkakh”, Chebyshevskii sb., 22:2 (2021), 334–346  mathnet  crossref
    5. A. Kh. Munos Vaskes, “Arifmeticheskie svoistva znachenii nekotorykh gipergeometricheskikh F-ryadov”, Chebyshevskii sb., 22:2 (2021), 519–527  mathnet  crossref
    6. A. S. Samsonov, “Ob odnom primenenii metodov issledovaniya algebraicheskoi nezavisimosti gipergeometricheskikh ryadov i znachenii g-adicheskikh funktsii”, Chebyshevskii sb., 22:2 (2021), 528–535  mathnet  crossref
    7. E. Yu. Yudenkova, “Znacheniya gipergeometricheskikh F-ryadov v poliadicheskikh liuvillevykh tochkakh”, Chebyshevskii sb., 22:2 (2021), 536–542  mathnet  crossref
    8. V. Yu. Matveev, “Beskonechnaya algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh chisel”, Trudy mezhdunarodnoi konferentsii «Klassicheskaya i sovremennaya geometriya», posvyaschennoi 100-letiyu so dnya rozhdeniya professora Vyacheslava Timofeevicha Bazyleva. Moskva, 22–25 aprelya 2019 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 179, VINITI RAN, M., 2020, 29–33  mathnet  crossref
    9. V. G. Chirskii, “Algebraicheskie svoistva tochek nekotorogo beskonechnomernogo metricheskogo prostranstva”, Trudy mezhdunarodnoi konferentsii «Klassicheskaya i sovremennaya geometriya», posvyaschennoi 100-letiyu so dnya rozhdeniya professora Vyacheslava Timofeevicha Bazyleva. Moskva, 22–25 aprelya 2019 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 179, VINITI RAN, M., 2020, 81–87  mathnet  crossref
    10. E. Yu. Yudenkova, “Beskonechnaya lineinaya nezavisimost znachenii obobschennykh gipergeometricheskikh ryadov s irratsionalnymi parametrami v poliadicheskikh tochkakh”, Trudy mezhdunarodnoi konferentsii «Klassicheskaya i sovremennaya geometriya», posvyaschennoi 100-letiyu so dnya rozhdeniya professora Vyacheslava Timofeevicha Bazyleva. Moskva, 22–25 aprelya 2019 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 179, VINITI RAN, M., 2020, 88–93  mathnet  crossref
    11. A. Kh. Munos Vaskes, “Otsenki snizu mnogochlenov i lineinykh form ot znachenii F-ryadov”, Chebyshevskii sb., 21:3 (2020), 142–164  mathnet  crossref
    12. A. S. Samsonov, “Arifmeticheskie svoistva elementov pryamykh proizvedenii p-adicheskikh polei”, Chebyshevskii sb., 21:4 (2020), 227–242  mathnet  crossref
    13. V. Yu. Matveev, “Svoistva elementov pryamykh proizvedenii polei”, Chebyshevskii sb., 20:2 (2019), 383–390  mathnet  crossref
    14. E. S. Krupitsyn, “Arifmeticheskie svoistva ryadov nekotorykh klassov”, Chebyshevskii sb., 20:2 (2019), 374–382  mathnet  crossref
    15. V. G. Chirskii, “Product Formula, Global Relations, and Polyadic Numbers”, Russ. J. Math. Phys., 26:3 (2019), 286  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:112
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025